Alert archive / Alabama / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 40, NWS Huntsville, AL
NWS Huntsville, AL issued this severe thunderstorm warning at Mar 26, 2011, 9:03 PM CDT for Cullman County, Alabama. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 26, 2011, 9:03 PM CDT (02:03 UTC)
- Expired
- Mar 26, 2011, 9:30 PM CDT
- In force
- 27 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
County Cullman County, AL
The radar
The Birmingham radar (KBMX), 110 km from the middle of the area, began a volume at 02:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 2.1 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1774 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1230 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 274 m²/s²
- 0-3 km storm-relative helicity
- 373 m²/s²
- Significant tornado parameter
- 2.7
- Supercell composite
- 16.5
The text
As transmitted, in the capitals the NWS used until 2016.
390
WUUS54 KHUN 270203
SVRHUN
ALC043-270230-
/O.NEW.KHUN.SV.W.0040.110327T0203Z-110327T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
903 PM CDT SAT MAR 26 2011
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CULLMAN COUNTY IN NORTH CENTRAL ALABAMA...
* UNTIL 930 PM CDT
* AT 900 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.
THIS STORM WAS LOCATED NEAR JONES CHAPEL...MOVING EAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
BALDWIN...
CULLMAN...PHELAN...
WALTER...FAIRVIEW...
HOLLY POND...BAILEYTON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 3413 8711 3429 8710 3430 8653 3409 8667
3409 8669 3407 8668
TIME...MOT...LOC 0202Z 273DEG 41KT 3419 8702
$$1 follow-up statement
030
WWUS54 KHUN 270221
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
921 PM CDT SAT MAR 26 2011
ALC043-270231-
/O.EXP.KHUN.SV.W.0040.000000T0000Z-110327T0230Z/
CULLMAN AL-
921 PM CDT SAT MAR 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CULLMAN COUNTY
EXPIRES AT 930 PM CDT...
WEATHER SERVICE DOPPLER RADAR INDICATES THE THUNDERSTORM THAT
PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER SEVERE. THEREFORE
THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3413 8711 3429 8710 3430 8653 3409 8667
3409 8669 3407 8668
TIME...MOT...LOC 0221Z 273DEG 41KT 3418 8676
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 6:42 PM CDT, 2 hours 21 minutes earlier.
Area forecast discussion, Mar 26, 6:42 PM CDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE HUNTSVILLE AL 642 PM CDT SAT MAR 26 2011 .UPDATE...FOR 00Z TAFS && .AVIATION...A WARM FRONT EXTENDED ACROSS NRN AL AND WAS PRODUCING SCT SHRA/TSRA AT BOTH KMSL AND KHSV ATTM. ONE SFC LOW WAS OVER NW AL AND ANOTHER LOW WAS OVER SERN AR. THESE SFC LOWS WILL KEEP THE CHC OF SHRA/TSRA GOING AT BOTH TAF SITES UNTIL ARND 06Z TONIGHT. AFTER 06Z THE CHC OF PCPN WILL BE MAINLY SHRA UNTIL ARND 12Z SUNDAY MRNG. OTHERWISE MVFR/IFR CONDITIONS ARE ALSO EXPECTED AT BOTH TAF SITES THRU 12Z. VFR CONDITIONS ARE EXPECTED AFTER 12Z FOR BOTH TAF SITES. && .PREV DISCUSSION... /ISSUED 351 PM CDT SAT MAR 26 2011/ SYNOPSIS...FAIRLY ZONAL FLOW EXISTS ACROSS MOST OF THE SOUTHERN TIER OF THE NATION. MEANWHILE...A STATIONARY UPPER LOW EXISTS JUST OFF THE QUEBEC COAST WHILE A SERIES OF SHORTWAVES IS MOVING ONSHORE OF THE PACIFIC NORTHWEST. CLOSER TO HOME...A FAIRLY COMPLEX WEATHER SITUATION ACROSS THE SOUTHEAST CONTINUES WITH A WARM FRONT LOCATED JUST SOUTH OF THE HUNTSVILLE FORECAST AREA. WITHIN THE WARM SECTOR TO THE SOUTH...SEVERE/TORNADIC SUPERCELL THUNDERSTORMS OCCURRING ACROSS CENTRAL ALABAMA. DISCUSSION...THE MAIN FORECAST ISSUE FOR TONIGHT WILL MAINLY INVOLVE A WARM FRONTAL BOUNDARY MOVING ACROSS CENTRAL AND NOSING TOWARDS NORTH AL. THE WARM FRONT WILL CONTINUE SPREADING NORTHWARD IN RESPONSE TO A LOW PRESSURE SYSTEM OVER AR SHIFTING EAST AND THEN NORTHEAST ACROSS CENTRAL MS INTO NW AL WITH A TRAILING COLD FRONT FOLLOWING THE LOW PRESSURE SYSTEM. THE MAJORITY OF THE INSTABILITY IS CURRENTLY TO OUR SOUTH (SOUTH OF CULLMAN COUNTY) WHERE MORE INSOLATION TOOK PLACE TODAY. THE ENVIRONMENT AHEAD OF THE FRONT OVER N AL HAS BEEN WORKED OVER BY CONVECTION THAT HAS BEEN ONGOING ACROSS THE AREA SINCE EARLY THIS MORNING. LATER THIS EVENING (6-8PM)...A THETA-E RIDGE WILL BEGIN TO MOVE ACROSS N AL FROM THE SOUTHWEST MAINLY INDICATIVE OF THE WARM FRONT MOVING NE. IN ADDITION...60 DEGREE DEWPOINTS WILL LIKELY CONTINUE MOVING NORTH FROM CENTRAL AL. THEN...LATER TONIGHT (9PM-1AM) AS THIS OCCURS...MUCAPES ARE EXPECTED TO RISE TO 1500-2000 J/KG. WIND SHEAR WILL RISE WITH SRH EXPECTED TO BE 300-400 M2/S2. WHAT THIS MEANS IS THAT THE THREAT FOR SEVERE WEATHER WILL LIKELY REMAIN FOR TONIGHT WITH THE POSSIBILITY OF LARGE HAIL...DAMAGING WINDS...AND TORNADOES. THOUGH IT IS QUITE DIFFICULT TO TIME THE MESOSCALE CONDITIONS AND TEMPERAMENTAL MOVEMENT OF THE WARM FRONT...IT DOES APPEAR THAT THE BEST OPPORTUNITY FOR SEVERE WEATHER WILL BE FROM 8PM-3AM. THIS CONVECTIVE ACTIVITY WILL DECREASE IN INTENSITY/COVERAGE AS THE COLD FRONT ASSOCIATED WITH THE SFC LOW PRESSURE SYSTEM MOVES ACROSS THE AREA ON EARLY SUNDAY MORNING. LOW CLOUDS SHOULD KEEP MOST OF THE AREA IN THE LOW/MID 50S AS HIGHS ON SUNDAY AFTERNOON. ZONAL FLOW ACROSS MUCH OF THE SOUTHERN U.S. WILL CONTINUE TO BRING THE POSSIBILITY OF SEVERAL MORE OPPORTUNITIES FOR SHOWERS AND THUNDERSTORMS ACROSS THE AREA OVER THE NEXT WEEK. IN PARTICULAR...ANOTHER SHORTWAVE CROSSING JUST TO THE NORTH OF THE AREA IS THEN EXPECTED ON EARLY MONDAY MORNING. THUS...HAVE KEPT THE CHANCE OF SHOWERS IN FOR LATE SUNDAY NIGHT. TEMPERATURES ARE DEFINITELY DIFFICULT TO FORECAST FOR THIS TIME PERIOD...BUT IT APPEARS LATE LOW 60S WILL BE IN STORE FOR MONDAY AFTERNOON DUE TO CLEARING BEHIND THE PRECIP EARLIER IN THE DAY. YET ANOTHER SHORTWAVE IS RACING DOWN FROM THE CENTRAL ROCKIES TOWARDS THE CENTRAL PLAINS...WHICH WILL INDUCE SFC CYCLOGENESIS OVER EASTERN OK BY TUESDAY AFTERNOON. AS THE SFC LOW SHIFTS EAST ACROSS AR AND THEN NE ACROSS TN/KY...A WARM FRONT MAY MOVE NORTHWARD ACROSS THE AREA WITH THE TN VALLEY IN THE WARM SECTOR. THOUGH DIFFICULT TO PINPOINT RIGHT NOW...IT APPEARS THAT THE COMBINATION OF INSTABILITY/SHEAR WILL RESULT IN THE POSSIBILITY OF SUPERCELLS DEVELOPING AHEAD OF A QLCS DEVELOPING OVER AR AND PROCEEDING EASTWARD ON TUESDAY EVENING INTO TUESDAY NIGHT. THE TIMING HAS BEEN CHANGING WITH SUCCESSIVE MODEL RUNS. WEDNESDAY MAY BE A DAY IN BETWEEN SYSTEMS WITH NO ACTION...BUT AM NOT FULLY CONVINCED THAT THIS WILL HAPPEN. SO...HAVE KEPT CHC POPS IN FOR NOW WITH PARTLY CLOUDY CONDITIONS. A COOLDOWN WILL OCCUR BEHIND THE COLD FRONT WITH DAYTIME HIGHS EXPECTED IN THE UPPER 50S TO LOW 60S. BY THURSDAY INTO FRIDAY...BOTH OF THE MAIN MED RANGE MODELS ARE EXHIBITING DIFFERENCES WITH WHAT EXACTLY WILL HAPPEN. GFS HAS A CUTOFF LOW BARRELING INTO THE NORTHERN GULF OF MEXICO WHILE THE ECMWF HAS A REINFORCING COLD FRONT WITH AN ESTABLISHED TROUGH OVER THE NE. SO...HAVE LEFT 20 POPS IN FOR THURSDAY AND FRIDAY WITH A LITTLE BELOW CLIMO TEMPS IN FOR THE REST OF THE EXTENDED. && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && 007
Hazardous weather outlook, Mar 26, 1:48 PM CDT, 7 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 148 PM CDT SAT MAR 26 2011 ALZ001>010-016-TNZ076-096-097-270300- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 148 PM CDT SAT MAR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT... AN AREA OF LOW PRESSURE WILL PUSH INTO THE FORECAST AREA FROM THE WEST LATE THIS AFTERNOON THROUGH THE OVERNIGHT HOURS. A WARM FRONT AHEAD OF THIS SYSTEM...WILL PRODUCE A ROUND OF MORE WIDESPREAD SEVERE WEATHER...ESPECIALLY SOUTH OF THE TENNESSEE RIVER. LARGE HAIL...DAMAGING WINDS...AND TORNADOES WILL BE POSSIBLE WITH SEVERE STORMS. IN ADDITION...STORMS WILL BE PRODUCING VERY HEAVY RAINFALL OVER SOME AREAS WHICH HAVE ALREADY SEEN BETWEEN 1 AND 3 INCHES OF RAINFALL. THIS WILL INCREASE THE THREAT FOR FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... THUNDERSTORMS ARE POSSIBLE ON TUESDAY AND TUESDAY NIGHT AS A COLD FRONT MOVES ACROSS THE AREA. SOME OF THESE STORMS COULD BECOME STRONG...WITH GUSTY WINDS POSSIBLE. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS LIKELY TODAY AND TONIGHT. 20
In the hours before
Special weather statement, Mar 26, 7:07 PM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
707 PM CDT SAT MAR 26 2011
ALZ009-010-270030-
DE KALB-JACKSON-
707 PM CDT SAT MAR 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR DEKALB AND JACKSON COUNTIES UNTIL
730 PM CDT...
AT 704 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HIGDON TO ROSALIE TO
LANGSTON...MOVING EAST AT 60 MPH.
PENNY SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THESE
STORMS.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
BEATY CROSSROADS...SYLVANIA.
SULPHER SPRINGS.
VALLEY HEAD...MENTONE.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3454 8555 3456 8615 3458 8614 3475 8587
3497 8560 3496 8559 3473 8555
TIME...MOT...LOC 0007Z 271DEG 55KT 3491 8554 3475 8574
3459 8601Special weather statement, Mar 26, 7:10 PM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
710 PM CDT SAT MAR 26 2011
ALZ008-010-270045-
DE KALB-MARSHALL-
710 PM CDT SAT MAR 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR DEKALB AND MARSHALL COUNTIES
UNTIL 745 PM CDT...
AT 707 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HEBRON...MOVING EAST AT 55 MPH.
NICKEL SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
COLUMBUS CITY.
CHIGGER HILL.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES AND
TREE LIMBS.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3441 8644 3448 8645 3449 8644 3450 8609
3448 8609 3449 8602 3449 8600 3439 8599
TIME...MOT...LOC 0010Z 268DEG 46KT 3446 8634Special weather statement, Mar 26, 7:25 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
725 PM CDT SAT MAR 26 2011
ALZ002>004-270115-
COLBERT-FRANKLIN-LAWRENCE-
725 PM CDT SAT MAR 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR COLBERT...FRANKLIN AND LAWRENCE
COUNTIES UNTIL 815 PM CDT...
AT 722 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SRYGLEY CHURCH...MOVING EAST AT 55 MPH.
NICKEL SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
CROOKED OAK...NEW BETHEL.
LITTLEVILLE...COLBERT HEIGHTS.
THARPTOWN...SPRING VALLEY.
LA GRANGE...WHITEOAK.
NE SMITH...MT HOPE.
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3451 8798 3469 8798 3476 8730 3475 8727
3476 8725 3477 8722 3442 8724
TIME...MOT...LOC 0024Z 272DEG 46KT 3460 8786Special weather statement, Mar 26, 7:32 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
732 PM CDT SAT MAR 26 2011
ALZ005-006-008-009-270115-
JACKSON-LIMESTONE-MADISON-MARSHALL-
732 PM CDT SAT MAR 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR JACKSON...LIMESTONE...MADISON AND
MARSHALL COUNTIES UNTIL 815 PM CDT...
AT 729 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BELLE MINA...MOVING EAST AT 55 MPH.
NICKEL SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
REDSTONE ARSENAL.
FARLEY...HUNTSVILLE.
HAMPTON COVE...HADEN.
OWENS CROSSROADS...NEW HOPE.
PAINT ROCK...GURLEY.
WOODVILLE.
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3447 8618 3452 8655 3456 8655 3459 8659
3459 8661 3455 8665 3459 8668 3459 8671
3455 8675 3456 8683 3460 8694 3463 8698
3471 8698 3476 8617
TIME...MOT...LOC 0032Z 274DEG 47KT 3465 8679Special weather statement, Mar 26, 8:23 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 823 PM CDT SAT MAR 26 2011 ALZ003-004-270215- FRANKLIN-LAWRENCE- 823 PM CDT SAT MAR 26 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN FRANKLIN AND SOUTHERN LAWRENCE COUNTIES UNTIL 915 PM CDT... AT 823 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR VINA...OR NEAR RED BAY...MOVING EAST AT 50 MPH. NICKEL SIZE HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... HODGES. DUKETON. ROCKWOOD. PHIL CAMPBELL...SPRUCE PINE. THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A WARNING IS ISSUED. && LAT...LON 3452 8814 3436 8723 3430 8725 3432 8816 TIME...MOT...LOC 0123Z 283DEG 42KT 3439 8804 BCC
Local storm report, Mar 26, 8:37 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
837 PM CDT SAT MAR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL HARTSELLE 34.44N 86.94W
03/26/2011 E0.25 INCH MORGAN AL TRAINED SPOTTER
0703 PM HAIL TOWN CREEK 34.68N 87.41W
03/26/2011 E1.00 INCH LAWRENCE AL TRAINED SPOTTER
0720 PM HAIL HILLSBORO 34.64N 87.19W
03/26/2011 E0.88 INCH LAWRENCE AL TRAINED SPOTTER
0725 PM HAIL SCOTTSBORO 34.67N 86.03W
03/26/2011 E0.75 INCH JACKSON AL TRAINED SPOTTER
0700 PM HAIL COURTLAND 34.67N 87.31W
03/26/2011 E0.88 INCH LAWRENCE AL TRAINED SPOTTER
0740 PM HAIL HAZEL GREEN 34.93N 86.57W
03/26/2011 E0.25 INCH MADISON AL TRAINED SPOTTER
0810 PM HAIL MOULTON 34.48N 87.29W
03/26/2011 E0.75 INCH LAWRENCE AL EMERGENCY MNGR
0800 PM HAIL UNION GROVE 34.40N 86.45W
03/26/2011 E1.00 INCH MARSHALL AL TRAINED SPOTTER
0800 PM HAIL UNION GROVE 34.40N 86.45W
03/26/2011 E1.00 INCH MARSHALL AL TRAINED SPOTTER
0815 PM HAIL MOULTON 34.48N 87.29W
03/26/2011 E1.00 INCH LAWRENCE AL EMERGENCY MNGR
0800 PM HAIL 2 W MORGAN CITY 34.47N 86.60W
03/26/2011 E1.00 INCH MORGAN AL TRAINED SPOTTER
0815 PM HAIL PHIL CAMPBELL 34.35N 87.71W
03/26/2011 E0.75 INCH FRANKLIN AL TRAINED SPOTTER
0810 PM FUNNEL CLOUD MOULTON 34.48N 87.29W
03/26/2011 LAWRENCE AL PUBLIC
0830 PM HAIL VINA 34.38N 88.06W
03/26/2011 E0.88 INCH FRANKLIN AL EMERGENCY MNGR
0830 PM HAIL ALBERTVILLE 34.26N 86.21W
03/26/2011 E0.75 INCH MARSHALL AL EMERGENCY MNGR
&&
SSThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 7:07 PM CDT | Special Weather Statement | HUN | Jackson | 23 min |
| Mar 26, 7:10 PM CDT | Special Weather Statement | HUN | Marshall | 35 min |
| Mar 26, 7:25 PM CDT | Special Weather Statement | HUN | Colbert, Lawrence | 50 min |
| Mar 26, 7:32 PM CDT | Special Weather Statement | HUN | Madison | 43 min |
| Mar 26, 7:35 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Jackson | 25 min |
| Mar 26, 7:43 PM CDT | Tornado Warning | HUN | Franklin, Lawrence | 32 min |
| Mar 26, 7:47 PM CDT | Severe Thunderstorm Warning | HUN | Madison, Marshall, Morgan | 28 min |
| Mar 26, 8:17 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Marshall | 28 min |
| Mar 26, 8:23 PM CDT | Special Weather Statement | HUN | Franklin | 52 min |
| Mar 26, 8:29 PM CDT | Severe Thunderstorm Warning | HUN | Franklin, Lawrence | 18 min |
| Mar 26, 9:47 PM CDT | Severe Thunderstorm Warning | HUN | Cullman | 28 min |
| Mar 26, 11:02 PM CDT | River Flood Warning | HUN | Madison | 17 hr |
| Mar 27, 12:06 AM CDT | Special Weather Statement | HUN | Jackson | 24 min |
| Mar 27, 12:12 AM CDT | Special Weather Statement | HUN | Madison | 33 min |
| Mar 27, 12:43 AM CDT | Special Weather Statement | HUN | DeKalb | 32 min |
| Mar 27, 12:47 AM CDT | Special Weather Statement | HUN | Jackson | 28 min |
| Mar 27, 2:09 AM CDT | Special Weather Statement | HUN | Morgan | 36 min |
| Mar 27, 2:49 AM CDT | Special Weather Statement | HUN | DeKalb, Jackson | 26 min |
| Mar 27, 3:31 AM CDT | Special Weather Statement | HUN | DeKalb, Marshall | 44 min |
| Mar 27, 7:02 AM CDT | Dense Fog Advisory | HUN | DeKalb, Jackson | 4 hr |
| Mar 27, 2:25 PM CDT | River Flood Warning | HUN | Jackson, Madison, Marshall | 49 hr |
Nearby
Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.